# SDR DALA2024011800765

- Difficulty date: January 18, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 66,137 hours, 30,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4340449) SECTION OF SEAT MOUNTED EMERGENCY LIGHTS INOP AFT OF OVERWING EXITS. RPLD BATTERY PACK FOR PWR SUPPLY M1671 PER B737 AMM 33-51. OPS CKS GOOD.
